MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838400
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2016-10215.It was reported that catheter removal difficulties were encountered.The target lesion was located in the proximal saphenous vein.After a 4.00x38mm promus premier¿ stent was deployed, the physician attempted to retrieve the balloon into the guide; however, it was noted that the balloon was unable to rewrap correctly and there was a lot of wasting.The device got caught up on the guide and had to pull the whole system out.Subsequently, the physician rewired the artery and attempted to advance a 4.00 x 16 synergy ii drug-eluting stent but failed to cross the previously implanted stent.There was a lot of force applied and when the physician tried to retrieve the synergy¿ stent all the way through up to the groin, the stent got dislodged in the groin.The physician was then able to retrieve the stent through the arteriotomy of the femoral artery with a hemostats and a mini cut down that was right at the mouth of the whole artery.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6101405
Report Number2134265-2016-10214
Device Sequence Number16215119
Product Code NIQ
UDI-Device Identifier08714729845041
UDI-Public(01)08714729845041(17)20170227(10)0018375532
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2017
Device Model NumberH7493952838400
Device Catalogue Number39528-3840
Device Lot Number0018375532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2016
Initial Report FDA Received Date11/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1